# SDR UPS96221544

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Corroded
- Location: Bs 435-475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STRINGER AND SPLICE STR 24R 435 TO 475.  REMOVED CORROSION ON STRINGER AND SPLICE, FOUND TO BE OUT OF LIMITS.  REMOVED OLD STR 24R BS 435 TO 475, INSTALLED NEW STR AND SPLICE ALL WORK DONE IAW SRM 53-10-2, 53-10-3, 51-30-2, 51-40-3, 51-10-06.
